# SDR UALA2010062102164

- Difficulty date: June 20, 2010
- Submitted: July 9, 2010
- Operation: Air carrier
- Aircraft: N575UA
- Make and model: Boeing 757222
- Aircraft serial: 26689
- Aircraft time: 58,110 hours, 21,572 cycles
- Engine: Pwa PW2037
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Open
- Location: Chiller
- Component: Chiller
- Component part number: 3741
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY CHILLER INOP AT R1 DOOR GALLEY G1B.  C/B C3023 ON P37 PANEL WAS TRIPPED. C/B RESET BUT WOULD TRIP AFTER APROX 10 SEC. WITH C.B FOR CHILLER ON FWD GALLEY SW PANEL OPEN, C3023 STAYS IN. RANG OUT WIRES FROM CHILLER TO C/B YS8C001, NO DISCREPANCIES NOTED. WITH CONNECTOR OFF OF CHILLER, AND YS8C001 IN, C.B C3023 STAYS IN. CHECKED VOLTAGE ON EACH PHASE TO CHILLER, ALL 3 PHASES OK. REPLACED CHILLER PER MM. WIRING CKS PER WDM.  WHEN RINGING OUT CHILLER, FOUND PHASE A AND B SHORTED. AFTER REMOVAL OF CHILLER RECHECKED FOR SHORTED WINDINGS AND NO SHORTS NOTED. POSSIBLE CONNECTOR SHORT, MAY HAVE BEEN DISTURBED ENOUGH DURING REMOVAL TO REMOVE SHORT. CHILLER WILL BE TAGGED WITH REJECT FOLLOW UP TAG.
